# SDR CA980311018

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010147
- Condition: Chafed
- Location: Regulator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE CHAFING AGAINST REGULATOR AND LEAKING.
